Journal of Mathematical Sciences

, Volume 193, Issue 3, pp 374–377 | Cite as

Solution of an infinite system of algebraic equations



A system of infinite algebraic equations is solved explicitly using a Carleman-type problem.


Discrete Fourier Transform Homogeneous System Independent Solution Homogeneous Problem Infinite System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    V. I. Arnold, “Small denominators and the motion stability problem in classical and celestial mechanics,” Usp. Mat. Nauk, 18, No. 6, 91–192 (1963).Google Scholar
  2. 2.
    R. D. Bantsuri, “On the Riemann–Hilbert problem for doubly connected domains,;; Soobshch. Akad. Nauk Gruz. SSR, 80, No. 3, 549–552 (1975).MathSciNetMATHGoogle Scholar
  3. 3.
    N. K. Karapetyants and S. G. Samko, “On the functional equation ψ(x+1) − b(x)ψ(x) = g(x),” Izv. Akad. Nauk Arm. SSR, Ser. Mat., 5, No. 5, 441–448 (1970).Google Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  1. 1.A. Razmadze Mathematical InstituteTbilisiGeorgia

Personalised recommendations